MathSciNet Relay Station
MathSciNet bibliographic data
MR2793264 (2012d:53136) 53C25 (35B50 35J91 35R01 35R45 53C21 53C44)
Fernández-López, Manuel; García-Río, Eduardo Maximum principles and gradient Ricci solitons. J. Differential Equations 251 (2011), no. 1, 73–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement